MathSciNet Relay Station
MathSciNet bibliographic data
MR2239730 35B27 (35B25 35J25 35P05)
Amirat, Y.; Chechkin, G. A.; Gadylʹshin, R. R. Asymptotics of simple eigenvalues and eigenfunctions for the Laplace operator in a domain with oscillating boundary. Zh. Vychisl. Mat. Mat. Fiz. 46 (2006), no. 1, 102--115; reprinted in Comput. Math. Math. Phys. 46 (2006), no. 1, 97–110
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement